On nonlinear spectra for some nonlocal boundary value problems

Sergejeva, Natalija: On nonlinear spectra for some nonlocal boundary value problems.

[img]
Preview
Cikk, tanulmány, mű
ejqtde_008_qtde_2008_019_001-012.pdf

Download (190kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2008
Volume: 8
Number: 19
ISSN: 1417-3875
Page Range: pp. 1-12
Uncontrolled Keywords: Határérték-probléma
Additional Information: Bibliogr.: 12. p.
Date Deposited: 2017. May. 04. 15:37
Last Modified: 2020. Jul. 29. 13:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/42759

Actions (login required)

View Item View Item